# SDR AALA202110192417

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 32,236 hours, 13,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR GIRT BAR CLAMP LOOSE. ADJUSTED RETAINER CLAMP IAW AMM 25-66-01, OPS CHECK GOOD.
